By Topic

Efficient algorithm for canonical Reed-Muller expansions of Boolean functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
B. Harking ; Abteilung Inf., Dortmund Univ., West Germany

The paper presents a new method for computing all 2n canonical Reed-Muller forms (RMC forms) of a Boolean function. The method constructs the coefficients directly and no matrix-multiplication is needed. It is also usable for incompletely specified functions and for calculating a single RMC form. The method exhibits a high degree of parallelism.

Published in:

IEE Proceedings E - Computers and Digital Techniques  (Volume:137 ,  Issue: 5 )